MAUDE Adverse Event Report: ARTHREX, INC. 24MM +2 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM +2 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM +2 LAT BASEPLATE, MODULAR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/20/2025, a sales representative reported via (b)(4) that an ar-9560-24-2 arthrex® univers revers¿ modular glenoid system modular baseplate was defective.This occurred in a reverse total shoulder arthroplasty procedure on (b)(6) 2025.The case was completed by opening a new baseplate and central screw (9560-24-2 and 9561-30s).Additional information was provided via phone on (b)(6) 2025 where the sales representative stated when putting the baseplate together with the screw and trying to put it on the inserter it was not catching.I t appeared not to be threaded after examining the device.There was a less than 5-minute delay during this procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9560-24-2, arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm +2 lat, batch number 15400885, was received for investigation.Visual inspection noted that the device had an ar-9561-30s stuck to it.Additionally, the center hole was noted to have a smooth surface.Per drawing (b)(4) rev 4, the center hole must be threaded.This is a known manufacturing issue.Refer to ncr-3082.The complaint allegation is confirmed.
 
Event or Problem Description
Additional information was provided by the sales representative via email that the allegation was noticed during step 8a from the reverse mgs technique guide.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.One unpackaged ar-9560-24-2, arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm +2 lat, batch number 15400885, was received for investigation.Visual inspection noted that the device had an ar-9561-30s stuck to it.Additionally, the center hole was noted to have a smooth surface.Per drawing c14373 rev 4, the center hole must be threaded.This is a known manufacturing issue addressed through a non-conformance.Refer to investigation photos.The complaint allegation is confirmed.

Brand Name
24MM +2 LAT BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22529947
Report Number1220246-2025-02921
Device Sequence Number7410216
Product Code PHX
UDI-Device Identifier00888867296497
UDI-Public(01)00888867296497(11)250306(17)300228(10)15400885
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM +2 LAT BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24-2
Device Lot Number15400885
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/27/2025
10/01/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/26/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown